# SDR DALA1017089001

- Difficulty date: July 2, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 VERT STAB LOWER L/E INTERIOR RT SIDE FIFTH STIFFENER FROM TOP CRACKED REPAIR IAW SRM 51-70-05 51-10-2 51-10-3 51-30-02.  INSTALLED REPAIR ANGLES (DLM88101910).
